# SDR ASAA2018092426288

- Difficulty date: September 24, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,590 hours, 736 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG2 FADEC SYS FAULT .THR LEVER 2 NOT ABOVE IDLE GROUNDED - YES. REF LOG PG 8030102 ITEM-1 AND LOG 8030103 ITEM-1 FOR T/S PER TSM AND FADEC TEST PER AMM 73-29-80-740-803, TEST OK. PERFORMED TFU REF 73.20.00.049. A/C OK  FOR SERVICE.
